Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 93, NWS Green Bay, WI

November 26, 2017

NWS Green Bay, WI issued this small craft advisory at Nov 26, 2017, 9:17 PM CST. It took effect at Nov 27, 2017, 4:00 PM CST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2017, 9:17 PM CST (03:17 UTC)
In effect from
Nov 27, 2017, 4:00 PM CST
Expired
Nov 29, 2017, 3:00 AM CST
In force
35 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

443 
WHUS73 KGRB 270317
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
917 PM CST SUN NOV 26 2017

LMZ521-522-542-543-271130-
/O.NEW.KGRB.SC.Y.0093.171128T0000Z-171128T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
917 PM CST SUN NOV 26 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM MONDAY TO 3 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM MONDAY TO 3 PM CST
TUESDAY. 

* WINDS...VEERING SOUTH 15 TO 25 KNOTS EARLY MONDAY AFTERNOON.
  WINDS WILL THEN VEER SOUTHWEST AND INCREASE TO 20 TO 30 KNOTS
  WITH A FEW GALE FORCE GUSTS TO 35 KNOTS BY MONDAY NIGHT.

* WAVES...2 TO 4 FEET BUILDING TO 3 TO 5 FEET MONDAY NIGHT ON THE
  BAY. WAVES BUILDING QUICKLY TO 4 TO 7 FEET MONDAY AFTERNOON ON
  THE LAKE, THEN INCREASING TO 5 TO 8 FEET BY MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-271130-
/O.NEW.KGRB.GL.A.0008.171128T0000Z-171128T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
917 PM CST SUN NOV 26 2017

...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WATCH, WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH LATE MONDAY
NIGHT. 

* WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS EARLY MONDAY
  AFTERNOON. WINDS WILL THEN VEER SOUTHWEST AND INCREASE TO 20 TO
  30 KNOTS WITH GUSTS TO AROUND 35 KNOTS BY MONDAY NIGHT.

* WAVES...BUILDING TO 4 TO 7 FEET MONDAY AFTERNOON. WAVES THEN
  BUILD TO 6 TO 10 FEET BY MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
9 follow-up statements
429 
WHUS73 KGRB 270949
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
349 AM CST MON NOV 27 2017

LMZ541-271800-
/O.EXB.KGRB.SC.Y.0093.171127T2200Z-171128T2100Z/
/O.UPG.KGRB.GL.A.0008.171128T0000Z-171128T0900Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
349 AM CST MON NOV 27 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
3 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
3 PM CST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST WINDS WILL INCREASE TODAY, REACHING SPEEDS UP
  TO 30 KNOTS AS THEY VEER SOUTH AND THEN SOUTHWEST TONIGHT. WINDS
  WILL SHIFT NORTHWEST AT 15 TO 25 KNOTS ON TUESDAY. GALE FORCE
  GUSTS AROUND 35 KNOTS ARE POSSIBLE IN THE VICINITY OF THE 
  NORTHERN DOOR PENINSULA TONIGHT.
 
* WAVES...WAVES WILL REACH 43 TO 6 FEET ON THE BAY, AND 7 TO 11
  FEET ON THE LAKE. THE HIGHEST WAVES ARE EXPECTED TO OCCUR AROUND
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-542-543-271800-
/O.EXT.KGRB.SC.Y.0093.171127T2200Z-171128T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
349 AM CST MON NOV 27 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
3 PM CST TUESDAY...

* WINDS...SOUTHEAST WINDS WILL INCREASE TODAY, REACHING SPEEDS UP
  TO 30 KNOTS AS THEY VEER SOUTH AND THEN SOUTHWEST TONIGHT. WINDS
  WILL SHIFT NORTHWEST AT 15 TO 25 KNOTS ON TUESDAY. GALE FORCE
  GUSTS AROUND 35 KNOTS ARE POSSIBLE IN THE VICINITY OF THE 
  NORTHERN DOOR PENINSULA TONIGHT.
 
* WAVES...WAVES WILL REACH 43 TO 6 FEET ON THE BAY, AND 7 TO 11
  FEET ON THE LAKE. THE HIGHEST WAVES ARE EXPECTED TO OCCUR AROUND
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
235 
WHUS73 KGRB 271538
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
938 AM CST MON NOV 27 2017

LMZ521-522-541>543-272345-
/O.CON.KGRB.SC.Y.0093.171127T2200Z-171128T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
938 AM CST MON NOV 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 3 PM CST TUESDAY...

* WINDS...SOUTHEAST WINDS WILL INCREASE TODAY, REACHING SPEEDS 
  UP TO 30 KNOTS AS THEY VEER SOUTH AND THEN SOUTHWEST TONIGHT. 
  WINDS WILL SHIFT NORTHWEST AT 15 TO 25 KNOTS ON TUESDAY. GALE 
  FORCE GUSTS AROUND 35 KNOTS ARE POSSIBLE IN THE VICINITY OF 
  THE NORTHERN DOOR PENINSULA TONIGHT. 

* WAVES...WAVES WILL REACH 43 TO 6 FEET ON THE BAY, AND 6 TO 10 
  FEET ON THE LAKE. THE HIGHEST WAVES ARE EXPECTED TO OCCUR AROUND
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
319 
WHUS73 KGRB 272105
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
305 PM CST MON NOV 27 2017

LMZ521-522-541>543-280515-
/O.CON.KGRB.SC.Y.0093.171127T2200Z-171128T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
305 PM CST MON NOV 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
TUESDAY...

* WINDS...VEERING SOUTHWEST AT 25 TO 30 KNOTS. GALE FORCE GUSTS
  AROUND 35 KNOTS ARE POSSIBLE IN THE VICINITY OF THE NORTHERN
  DOOR PENINSULA TONIGHT. WINDS WILL SHIFT WEST AND DECREASE TO 
  15 TO 25 KNOTS ON TUESDAY.
  

* WAVES...WAVES WILL REACH 3 TO 6 FEET ON THE BAY, AND 6 TO 10 
  FEET ON THE LAKE. THE HIGHEST WAVES ARE EXPECTED TO OCCUR AROUND
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
023 
WHUS73 KGRB 280312
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
912 PM CST MON NOV 27 2017

LMZ521-522-541>543-281115-
/O.CON.KGRB.SC.Y.0093.000000T0000Z-171128T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
912 PM CST MON NOV 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
TUESDAY...

* WINDS...VEERING SOUTHWEST AT 25 TO 30 KNOTS. GALE FORCE GUSTS TO 
  AROUND 35 KNOTS ARE POSSIBLE IN THE VICINITY OF THE NORTHERN 
  DOOR PENINSULA TONIGHT. WINDS WILL SHIFT WEST AND DECREASE TO 15
  TO 25 KNOTS ON TUESDAY. 

* WAVES...WAVES WILL REACH 3 TO 6 FEET ON THE BAY, AND 6 TO 10
  FEET ON THE LAKE TONIGHT. THE HIGHEST WAVES ARE EXPECTED TO 
  OCCUR AROUND MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
599 
WHUS73 KGRB 281003
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
403 AM CST TUE NOV 28 2017

LMZ521-522-541>543-281815-
/O.CON.KGRB.SC.Y.0093.000000T0000Z-171128T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
403 AM CST TUE NOV 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...SOUTHWEST 20 TO 30 KNOTS WITH A FEW GALE GUSTS TO 35
  KNOTS NORTHERN DOOR COUNTY THIS MORNING. WINDS SHIFTING WEST 
  MID DAY AND DECREASING TO 15 TO 25 KNOTS. 

* WAVES...WAVES 4 TO 7 FEET, DECREASING TO 2 TO 4 FEET ON THE 
  BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
152 
WHUS73 KGRB 281600
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1000 AM CST TUE NOV 28 2017

LMZ521-541-290000-
/O.EXT.KGRB.SC.Y.0093.000000T0000Z-171129T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1000 AM CST TUE NOV 28 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY...

* WINDS...WEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS, BECOMING
  NORTHWEST 15 TO 25 KNOTS TONIGHT WITH GUSTS TO 30 KNOTS 
  POSSIBLE, ESPECIALLY NEAR DEATH'S DOOR. 

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET IN THE AFTERNOON 
  ON THE LAKE AND 1 TO 3 FEET ON THE BAY. WAVES OF 2 TO 4 FEET ARE
  EXPECTED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-282100-
/O.CON.KGRB.SC.Y.0093.000000T0000Z-171128T2100Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1000 AM CST TUE NOV 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...WEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS. 

* WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET IN THE AFTERNOON 
  ON THE LAKE AND 1 TO 3 FEET ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
281 
WHUS73 KGRB 282051
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
251 PM CST TUE NOV 28 2017

LMZ522-542-543-290000-
/O.EXT.KGRB.SC.Y.0093.000000T0000Z-171129T0000Z/
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
251 PM CST TUE NOV 28 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...WEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS.

* WAVES...2 TO 4 FEET SUBSIDING TO 1 TO 3 FEET ON THE LAKE AND 1
  TO 3 FEET ON THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-541-290500-
/O.CON.KGRB.SC.Y.0093.000000T0000Z-171129T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
251 PM CST TUE NOV 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...

* WINDS...WEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS, BECOMING 
  NORTHWEST 15 TO 25 KNOTS TONIGHT WITH GUSTS TO 30 KNOTS 
  POSSIBLE, ESPECIALLY NEAR DEATH'S DOOR. 

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET IN THE AFTERNOON 
  ON THE LAKE AND 1 TO 3 FEET ON THE BAY. WAVES OF 2 TO 4 FEET 
  ARE EXPECTED TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
371 
WHUS73 KGRB 290300
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
900 PM CST TUE NOV 28 2017

LMZ521-541-290900-
/O.CON.KGRB.SC.Y.0093.000000T0000Z-171129T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
900 PM CST TUE NOV 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...

* WINDS...WEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.
* WAVES...2 TO 4 FEET ON THE LAKE AND 1 TO 3 FEET ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
590 
WHUS73 KGRB 290858
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
258 AM CST WED NOV 29 2017

LMZ521-541-291000-
/O.EXP.KGRB.SC.Y.0093.000000T0000Z-171129T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
258 AM CST WED NOV 29 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS
MORNING...

NORTHWEST WINDS WILL CONTINUE TO DIMINISH THIS MORNING. A  FEW 
GUSTS TO 25 KNOTS WILL BE POSSIBLE OVER NORTHERN DOOR COUNTY EARLY
THIS MORNING.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 5:42 PM CST, 3 hours 35 minutes earlier.

Area forecast discussion, Nov 26, 5:42 PM CST, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
542 PM CST Sun Nov 26 2017

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Monday
Issued at 224 PM CST Sun Nov 26 2017

Partly cloudy skies prevailed across the region this afternoon.
Temperatures were in the 40s to around 50. Winds were from the
southwest at 10 to 20 mph at most places.

For tonight, a weak cold front will sag southward into central
and northeast Wisconsin, then south of the area by daybreak. This
front will bring a wind shift along with the possibility of low
clouds. Upstream observations indicated extensive low clouds along
and behind the front. Model guidance and the Canadian astronomy
model do not show the low clouds dropping into the area. The only
model to show the potential for the low clouds would be the MET
guidance which has a moist bias. Based on the where the front is
expected to be positioned by daybreak on Monday and what is
happening upstream, went more pessimistic for cloud cover. This
will have a significant impact on low temperatures tonight, and
possibly the highs on Monday.

For Monday, lowered high temperatures across north-central
and northeast Wisconsin due to southeast flow and cloud cover.
Even if the low clouds do not materialize, there should be mid
or high clouds moving across the northern half of Wisconsin.
For the most part, went a few degrees above guidance for highs,
but cooler than previous forecast.

.LONG TERM...Monday Night Through Sunday
Issued at 224 PM CST Sun Nov 26 2017

The main challenge for the extended period will be the
precipitation late Wednesday night into Thursday, which will also
be the only active weather in the period. Otherwise, low amplitude
flow continues, becoming more zonal across our area once the
Thursday system is through.

Monday night into Tuesday night a cold front will move through the
region. Moisture is expected to be rather scarce, but cloud cover
is likely to return. Low level moisture could be sufficient for a
few showers towards the east and south of the area by the evening,
but currently don't expect this to line up with the forcing, so
kept small chances out. Otherwise cold air will continue to move
through the area Tuesday, drying out again overnight into
Wednesday.

A better chance for active weather will arrive with the cold front
late Wednesday night into Thursday. Models still vary on how
quickly this moves through the area, but soundings suggest that
snow growth will be hard to come by, if it happens at all. Thus,
favored more rain and a faster transition as temperatures rise
through the day. Once this system moves through the region, more
zonal flow establishes itself aloft through Saturday, with dry
conditions lasting until next Sunday.

Temperatures through the period will remain a few degrees above
normal through the extended period.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 542 PM CST Sun Nov 26 2017

a weak cold front will drop south across the region
later tonight. It may be accompanied by some MVFR ceilings of
1500 to 2500 feet late tonight through midday Monday. Mostly VFR
expected Monday afternoon.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Eckberg
LONG TERM......Uhlmann
AVIATION.......RDM
Hazardous weather outlook, Nov 26, 1:01 PM CST, 8 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
101 PM CST Sun Nov 26 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271915-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
101 PM CST Sun Nov 26 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-271915-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
101 PM CST Sun Nov 26 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

The probability for widespread hazardous weather is low.

Eckberg/Uhlmann

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 9:17 PM CSTGale WatchGRB7 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.